# SDR ASAA2013090495923

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 25,512 hours, 7,933 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C5852
- Condition: Inoperative
- Location: Ee Bay
- Part time: 25,510 hours, 7,931 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL,  FOUND ELEC LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED MAINT BITE TEST, FOUND AUX BATTERY CHARGER INOP FAULT.  REPLACED AUX BATTERY CHARGER. REF MM 24-31-31. OPS CHECK NORMAL. REF MM 24-31-21-710-801.
